MAUDE Adverse Event Report: DEPUY IRELAND 9616671 SIG RP AOX CRV INS SZ3 15; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND 9616671 SIG RP AOX CRV INS SZ3 15; KNEE TIBIAL BEARING/INSERT
Model Number 1961-92-033
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Synovitis (2094)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
Clinical der states that an ae was received for infection.Event meets the definition of serious and is considered moderate.Event is definitely not related to device and possibly related to procedure.Treatment includes irrigation and débridement.Event is considered resolved.Update: jun 05, 2017: the patient was revised to address infection on (b)(6) 2017.Depuy insert was revised.This complaint was updated on jun 14, 2017.
 
Additional Manufacturer Narrative
Additional narrative: the device associated with this report was not received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG RP AOX CRV INS SZ3 15
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6662611
Report Number1818910-2017-20026
Device Sequence Number13845063
Product Code NJL
UDI-Device Identifier10603295076186
UDI-Public(01)10603295076186
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1961-92-033
Device Catalogue Number196192033
Device Lot Number8201095
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer07/20/2017
09/29/2017
09/29/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date08/08/2017
09/29/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight84